# SDR IPXA09855512

- Difficulty date: January 21, 2009
- Submitted: April 13, 2009
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 80,814 hours, 26,675 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin Panel
- Part number: 565174770
- Condition: Unknown
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SS 814-S2-12, RT HORIZ STAB T/E UPPER PANEL AT XE 142.  SUPPORTING DATA FOR THE REPAIR WAS UNAVAILABLE.  ACCOMPLISHED NEW REPAIR PER TIMCO REO-G12709 REV C, AND UPS EO DC8-55 10-33097A.
